# SDR DXTA2022052462560

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N554QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0297
- Aircraft time: 390 hours, 233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR INSIDE LOCKING HANDLE IS DIFFICULT TO PUSH DOWN IN THREE SPOTS TO SECURE/LOCK DOOR WITH DOOR UP AND CLOSED. OUTSIDE RELEASE OR UNLOCK DOOR HANDLE IS DIFFICULT TO PULL DOWN AND OPEN/RELEASE DOOR TO FREEFALL OPEN. // SIGNOFF// VERIFIED DOOR OPERATION OPENING AND CLOSING DOOR 3 TIMES. OPS CHECKS WERE GOOD. CHECKED LUBE ON VISIBLE PART OF PINS, FOUND TO BE A BIT DRY. OPENED UP CABIN DOOR FOR ACCESS TO DOOR MECHANISM AND PINS TO INSPECT AND CHECK FOR LUBE AND PROPER OPERATION. LUBED DOOR PINS AS NEEDED. VERIFIED ALL BELLCRANKS, HARDWARE, SAFTIES FOR CONDITION AND PROPER OPERATION. ALL WAS SATISFACTORY. REINSTALLED DOOR STEPS. C/W 7 MORE DOOR OPENING AND CLOSING OPERATIONS FROM INSIDE CABIN AND OUTSIDE. MAIN CABIN DOOR OPERATIONAL CHECKS SATISFACTORY. ALL MAINTENACE PER CE680A AMM 12-20-40 AND 52-10-00.
